Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Brownian motion conditioned to stay in a cone

Abstract : A result of R. Durrett, D. Iglehart and D. Miller states that Brownian meander is Brownian motion conditioned to stay positive for a unit of time, in the sense that it is the weak limit, as $x$ goes to $0$, of Brownian motion started at $x>0$ and conditioned to stay positive for a unit of time. We extend this limit theorem to the case of multidimensional Brownian motion conditioned to stay in a smooth convex cone.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [7 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00341032
Contributeur : Rodolphe Garbit <>
Soumis le : samedi 6 juin 2009 - 13:39:08
Dernière modification le : mercredi 2 septembre 2020 - 17:32:33
Archivage à long terme le : : jeudi 23 septembre 2010 - 17:53:45

Fichiers

BMinCone.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00341032, version 3
  • ARXIV : 0811.4079

Collections

Citation

Rodolphe Garbit. Brownian motion conditioned to stay in a cone. J. Math. Kyoto Univ., 2009, 49 (3), pp.573-592. ⟨hal-00341032v3⟩

Partager

Métriques

Consultations de la notice

340

Téléchargements de fichiers

325